# SDR SWIA202161432

- Difficulty date: July 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE #3 ON UPPER R/H PYLON CRACKED     (C-CHECK RO 9/27/2021)    PERFORMED REPAIR FOR CRACKED FASTENER HOLE # 3 TO RH UPPER PYLON SKIN IAW REO 670-54-51-059  REV - - DATE 2021-08-02. REAMED HOLE TO INTERFERENCE FIT .307 / .310 DIAMETER INSTALLED HST11AG10 + HST97DU REF CRJ700 SRM 51-23-00-001-001-A01 AND RESTORED FINISH REF CRJ700 SRM 51-21-16-001-001-A01, COMPLIED WITH 337 FORM, COMPLIED WITH TASK CARD 51-900-1002-SKY
